# SDR DXTA2021031539390

- Difficulty date: March 13, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N674QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0207
- Aircraft time: 1,104 hours, 727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Condition: Defective
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG EXIT SIGN/LIGHT: WITH THE MAIN AIRCRAFT BATTERIES CONNECTED, MOVING THE EMERGENCY LIGHTS  SWITCH TO EITHER ON OR ARM, THE EMERGENCY LIGHTS DO NOT ILLUMINATE AT ALL. WITH MAIN AIRCRAFT BATTERIES ON, EMERGENCY LIGHTS ILLUMINATE WITH THE EMERGENCY LIGHT SWITCH IN THE ON POSITION BUT EXTINGUISH WHEN THE AIRCRAFT MAIN BATTERIES ARE TURNED OFF. SUSPECT DEPLETED EMERGENCY LIGHT BATTERIES.  REPLACED EMERGENCY BATTERIES.  IAW CE-680A MM 33-50-05 AND 33-50-00.  OPS CHECK GOOD.
